# SDR 99ZZZX1842

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- System (JASC): 2742 · Stabilizer Actuator
- Part: Spring
- Part number: 69778551
- Condition: Shattered
- Location: Horiz Stabilizer
- Part time: 36,924 hours
- Component: Boeing, 65C3475111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRING PN 69-77855-1 IS BROKEN IN THE AUXILIARY BRAKE SYSTEM.  IMPROPER HEAT TREATING OR INCORRECT ALLOYS IN THE SPRING.  SPRING PN 69-77855-1 SHOULD BE REPLACED WITH PN 69-77855-2 SPRING PER BOEING TELEC AEO-AUB-94-0195RR.
